RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2018, том 14, номер 3, страницы 270–285 (Mi jmag700)  

Gap control by singular Schrödinger operators in a periodically structured metamaterial

Pavel Exnerab, Andrii Khrabustovskyic

a Nuclear Physics Institute, Academy of Sciences of the Czech Republic, Hlavní 130, Řežnear Prague, 25068, Czech Republic
b Doppler Institute, Czech Technical University, Břehová 7, Prague, 11519, Czech Republic
c Institute of Applied Mathematics, Graz Institute of Technology, Steyrergasse 30, Graz, 8010, Austria

Аннотация: We consider a family $\{\mathcal{H}^\varepsilon\}_{\varepsilon>0}$ of $\varepsilon\mathbb{Z}^n$-periodic Schrödinger operators with $\delta'$-interactions supported on a lattice of closed compact surfaces; within a minimum period cell one has $m\in\mathbb{N}$ surfaces. We show that in the limit when $\varepsilon\to 0$ and the interactions strengths are appropriately scaled, $\mathcal{H}^\varepsilon$ has at most $m$ gaps within finite intervals, and moreover, the limiting behavior of the first $m$ gaps can be completely controlled through a suitable choice of those surfaces and of the interactions strengths.

Ключевые слова и фразы: periodic Schrödinger operators, $\delta'$ interaction, spectral gaps, eigenvalue asymptotics.

Финансовая поддержка Номер гранта
Grantová Agentura České Republiky 17-01706S
Czech–Austrian Grant CZ 02/2017 7AMBL7ATO22
Austrian Science Fund M 2310-N32
The research was supported by Project No. 17-01706S of the Czech Science Foundation (GAČR) and by the Czech–Austrian Grant CZ 02/2017 7AMBL7ATO22. A.K. is supported by the Austrian Science Fund (FWF) under Project No. M 2310-N32.


DOI: https://doi.org/10.15407/mag14.03.270

Полный текст: PDF файл (396 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 35P05, 35P20, 35J10, 35B27
Поступила в редакцию: 21.02.2018
Язык публикации: английский

Образец цитирования: Pavel Exner, Andrii Khrabustovskyi, “Gap control by singular Schrödinger operators in a periodically structured metamaterial”, Журн. матем. физ., анал., геом., 14:3 (2018), 270–285

Цитирование в формате AMSBIB
\RBibitem{ExnKhr18}
\by Pavel~Exner, Andrii~Khrabustovskyi
\paper Gap control by singular Schr\"odinger operators in a periodically structured metamaterial
\jour Журн. матем. физ., анал., геом.
\yr 2018
\vol 14
\issue 3
\pages 270--285
\mathnet{http://mi.mathnet.ru/jmag700}
\crossref{https://doi.org/10.15407/mag14.03.270}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000450683100002}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag700
  • http://mi.mathnet.ru/rus/jmag/v14/i3/p270

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:78
    Полный текст:16
    Литература:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020